# SDR DALA2019062603866

- Difficulty date: June 25, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 45,739 hours, 30,754 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAIL CONE EMERGENCY WALKWAY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THAT THE INTERNAL 5A FUSE IN THE POWER SUPPLY B5-260 HAD BLOWN.  THE POWER SUPPLY AND BATTERY PACK WERE REPLACED IAW B717 AMM 33-51-03. ALL OPERATIONAL CHECKS WERE GOOD. THE AIRCRAFT IS OK FOR SERVICE.
